# SDR FDKA200603051

- Difficulty date: March 26, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 11,750 hours, 19,347 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A RUDDER 2 SYSTEM THAT WOULD NOT TEST.  MAINTENANCE COULD NOT GET THE SYSTEM TO FAIL.
